# SDR FDEA201604271379

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,104 hours, 24,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310112
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER INTER SPAR SKIN, UPPER SURFACE FOUND CHAFE MARK AT WBL 76 - 78, 16"  LONG FROM SKIN TE, WING TO BODY FAIRING MATING AREA.  COMPLIED WITH EA F-5730-T0324272 A PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
